MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 M.R.I Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 M.R.I Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 0602680
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the catheter allegedly fractured.However, there was no patient injury reported.
 
Additional Manufacturer Narrative
H11: b3.The date received by manufacturer has been used for this field.D4 medical device lot # - reqk0394 was reported, however, this is not a lot # manufactured for the reported catalog #.Manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported catheter fracture as no objective evidence was provided for review.Based upon available information, the definitive root cause was unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I Implantable Port, Hickman Single-Lumen, 9.6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50894488
Report Number3006260740-2026-07020
Device Sequence Number6026938
Product Code LJT
UDI-Device Identifier00801741025679
UDI-Public(01)00801741025679
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0602680
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown